# SDR CA190422004

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,706 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510001601
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE OCCURRED FROM THE AFT GALLEY IN THE LOCATION OF THE OVEN/COFFEE MAKER AREA..PAN PAN DECLARED.   RESOLUTION AREA INSPECTED FOUND COFFEE MAKER DAMAGED IN POSITION 512. COFFEE MAKER REPLACED. (TC# 20190422004)
